# SDR RRXA003646

- Difficulty date: November 8, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 88,537 hours, 28,578 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DOUGLAS
- Condition: Cracked
- Location: Sta 1781 L2l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE AFT FUSELAGE INTERIOR AT STA 1781 AND L2L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW EA PD 08-53-083.
